≡ ▼
ABC Homeopathy Forum

 

The ABC Homeopathy Forum

Giardiasis

Sir, I am suffering from giardiasis from last 4 month. Also my stool sample detected with ascarisis . Symptoms are 6 to 7 bowel movement a day , Tenderness around stomach area feel bloated,gas, nausia,dizziness, headache and weight loss.
I first tried homeopathy for 3 week but nothing help its gives me temporary relief.
I went to a doctor prescribed me bandy plus and satronidazole .I feel quite good for 2 to 3 days but symptoms return after that now the drug do not have any effect on the buggs. Went to another doctor tried Tinidazole and one drug for faultulance . but is also gives temporary relief. I live in Delhi now don't know what to do as my doctor is saying that take pain killer for your fevar and take acid blocker for gas problem. Can some one please help me and suggest me good doc in Delhi or any advice on drug resistant giardiasis As the below are not working Metrogyl Tinidazole Satrogyl-o Albandzole Nitazonxide.
Please help I lost all hopes and now at the end of rope
 
  Shujalraj on 2016-08-13
This is just a forum. Assume posts are not from medical professionals.
Nux Vom 200
15 drops in a cup containing an ounce of water, sip one third of it, 15 minutes later sip the next third of it, and 15 minutes later take the last third of it.HALF AN HR BEFORE DINNER. dont repeat.

merc sol 30,five pills three times a day from day 2.

calc phos 6x,5 tabs in addition three times a day day 2

feedback every 4 days.
[message edited by anuj srivastava on Sat, 13 Aug 2016 07:01:46 UTC]
 
anuj srivastava 4 years ago
OK sir will take these and update you soon.
One another query as my LFT shows elevated liver enzymes
Can this cause symptoms like fatigue,thinning hair,foul smelling stool,dizziness and Bloating .
Any way thanks for your response
 
Shujalraj 4 years ago
yes can cause.

let me know the color of your tongue
 
anuj srivastava 4 years ago
Sir it is white color but from two three in middle of it brown coating .
**Currently taking metronidazole
And I feel bitter taste in mouth.
 
Shujalraj 4 years ago
I am continuously having mouth blisters from last 4 month
 
Shujalraj 4 years ago
take remedies suggested
 
anuj srivastava 4 years ago
Sir sorry to bother you again.
I am planning to go to homopath tomorrow to get these remedies. And I don't know what happens to me
1). Is it ascarisis causing these symptoms?
2). Is it giardia?
3). Is it liver problems ?

So please help me to identify so that I will get a better diagnosis and remady in addition to your remady.
 
Shujalraj 4 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.